MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE

LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE
Model Number M0066201000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.Awaiting confirmation of device availability.
 
Event or Problem Description
Per cnf, it was reported that: ptfe guidewire was gripping onto the wire during stent deployment.Doctor found it difficult to remove the guidewire from the stent as he was deploying the contour.The stent was gripping onto the guidewire and the guidewire unravelled a bit.I've lodged a separate complaint for the contour stent.He felt a lot of pressure when he tried to remove the guidewire.Doctor requested to open another new stent and guidewire.He managed to stent patient successfully.Procedure was completed successfully.Patient is stable and well.
 
Additional Manufacturer Narrative
Customer confirmed device is not available for return due to covid concerns.
 
Event or Problem Description
Per cnf, it was reported that: ptfe guidewire was gripping onto the wire during stent deployment.Doctor found it difficult to remove the guidewire from the stent as he was deploying the contour.The stent was gripping onto the guidewire and the guidewire unravelled a bit.I?ve lodged a separate complaint for the contour stent.He felt a lot of pressure when he tried to remove the guidewire.Doctor requested to open another new stent and guidewire.He managed to stent patient successfully.Procedure was completed successfully.Patient is stable and well.

Brand Name
BENTSON TYPE PTFE COATED GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key12352377
Report Number9681477-2021-00014
Device Sequence Number4417992
Product Code DQX
UDI-Device Identifier08714729011408
UDI-Public(01)08714729011408(17)250228(10)6234036
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K935198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberM0066201000
Device Catalogue Number620-100
Device Lot Number6234036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONTOUR STENT; CONTOUR STENT; CONTOUR STENT